# SDR SWAA2021071392689

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 48,618 hours, 29,139 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PULL HANDLE HOUSING HAS SCREW MIGRATING OUT @ 11CB.   RESECURED HANDLE HOUSING REF AMM 25-21-20.
